Alert archive / Ohio / Small Craft Advisories in 2011

Small Craft Advisory 64, NWS Cleveland, OH

December 9, 2011

NWS Cleveland, OH issued this small craft advisory at Dec 9, 2011, 3:50 AM EST. It took effect at Dec 9, 2011, 12:00 PM EST. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Dec 9, 2011, 3:50 AM EST (08:50 UTC)
In effect from
Dec 9, 2011, 12:00 PM EST
Expired
Dec 10, 2011, 9:30 PM EST
In force
34 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

788 
WHUS71 KCLE 090850
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
350 AM EST FRI DEC 9 2011

LEZ146>149-091700-
/O.NEW.KCLE.SC.Y.0064.111209T1700Z-111211T0800Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
350 AM EST FRI DEC 9 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 3 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 3 AM EST
SUNDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL BECOME
  WEST TODAY AND THE WAVES WILL INCREASE TO 3 TO 5 FEET THIS
  AFTERNOON. THE WINDS WILL REMAIN WESTERLY AT 10 TO 20 KNOTS INTO
  SATURDAY AND THEN BECOME SOUTHWEST SATURDAY NIGHT. WAVES WILL BE
  GENERALLY 3 TO 5 FEET AND THEN SUBSIDE SATURDAY NIGHT AS THE
  WINDS BECOME SOUTHWEST. THE WIND SPEED MAY DECREASE AT TIMES AND
  THAT MAY CAUSE THE WAVES TO DECREASE FOR SHORT
  PERIODS...HOWEVER...THE GENERAL TREND WILL BE FOR 3 TO 5 FOOT
  WAVES INTO SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

KIELTYKA
7 follow-up statements
359 
WHUS71 KCLE 091419
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
919 AM EST FRI DEC 9 2011

LEZ146>149-092230-
/O.CON.KCLE.SC.Y.0064.111209T1700Z-111211T0800Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
919 AM EST FRI DEC 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SUNDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS OF 10 TO 20 KNOTS WILL BECOME 
  WEST TODAY AND THE WAVES WILL INCREASE TO 3 TO 5 FEET THIS 
  AFTERNOON. THE WINDS WILL REMAIN WESTERLY AT 10 TO 20 KNOTS 
  INTO SATURDAY AND THEN BECOME SOUTHWEST SATURDAY NIGHT. WAVES 
  WILL BE GENERALLY 3 TO 5 FEET AND THEN SUBSIDE SATURDAY NIGHT 
  AS THE WINDS BECOME SOUTHWEST. THE WIND SPEED MAY DECREASE AT 
  TIMES AND THAT MAY CAUSE THE WAVES TO DECREASE FOR SHORT 
  PERIODS... HOWEVER...THE GENERAL TREND WILL BE FOR 3 TO 5 FOOT 
  WAVES INTO SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
407 
WHUS71 KCLE 092105
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
405 PM EST FRI DEC 9 2011

LEZ146>149-100515-
/O.CON.KCLE.SC.Y.0064.000000T0000Z-111211T0800Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
405 PM EST FRI DEC 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SUNDAY. 

* WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS ARE EXPECTED
  TONIGHT WITH WAVES OF 3 TO 5 FEET. THE WINDS WILL REMAIN
  WESTERLY AT 10 TO 20 KNOTS INTO SATURDAY AND THEN BECOME
  SOUTHWEST SATURDAY NIGHT. WAVES WILL BE GENERALLY 3 TO 5 FEET
  AND THEN SUBSIDE SATURDAY NIGHT AS THE WINDS BECOME SOUTHWEST.
  THE WIND SPEED MAY DECREASE AT TIMES AND THAT MAY CAUSE THE
  WAVES TO DECREASE FOR SHORT PERIODS... HOWEVER...THE GENERAL
  TREND WILL BE FOR 3 TO 5 FOOT WAVES INTO SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
572 
WHUS71 KCLE 100234
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
934 PM EST FRI DEC 9 2011

LEZ146>149-101045-
/O.CON.KCLE.SC.Y.0064.000000T0000Z-111211T0800Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
934 PM EST FRI DEC 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SUNDAY. 

* WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS ARE EXPECTED INTO
  SATURDAY EVENING WITH WAVES OF 4 TO 6 FEET. AS WINDS SHIFT TO
  THE SOUTHWEST SATURDAY NIGHT THE WAVES WILL SUBSIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
628 
WHUS71 KCLE 100818
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
318 AM EST SAT DEC 10 2011

LEZ146>149-101630-
/O.CON.KCLE.SC.Y.0064.000000T0000Z-111211T0800Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
318 AM EST SAT DEC 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SUNDAY. 

* WINDS AND WAVES: WINDS OF 10 TO 20 KNOTS ARE EXPECTED THROUGH
  SUNDAY. WAVES OF 3 TO 5 FEET SHOULD SUBSIDE TO 2 TO 4 FEET BY
  LATE TONIGHT AS WEST WINDS BECOME SOUTHWEST CAUSING 4 FOOT OR
  HIGHER WAVES TO SHIFT FURTHER OUT INTO THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
416 
WHUS71 KCLE 101433
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
933 AM EST SAT DEC 10 2011

LEZ146>149-102245-
/O.CON.KCLE.SC.Y.0064.000000T0000Z-111211T0800Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
933 AM EST SAT DEC 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SUNDAY. 

* WINDS AND WAVES: WINDS OF 10 TO 20 KNOTS ARE EXPECTED THROUGH 
  SUNDAY. WAVES OF 3 TO 5 FEET SHOULD SUBSIDE TO 2 TO 4 FEET BY 
  LATE TONIGHT AS WEST WINDS BECOME SOUTHWEST CAUSING 4 FOOT OR 
  HIGHER WAVES TO SHIFT FURTHER OUT INTO THE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
325 
WHUS71 KCLE 102034
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
334 PM EST SAT DEC 10 2011

LEZ146>149-110445-
/O.CON.KCLE.SC.Y.0064.000000T0000Z-111211T0800Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
334 PM EST SAT DEC 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST SUNDAY. 

* WINDS AND WAVES: WINDS OF 10 TO 20 KNOTS ARE EXPECTED TO TURN
  SOUTHWEST AND DIMINISH TO 10 TO 15 KNOTS TONIGHT. THIS WILL
  ALLOW WAVES OF 3 TO 5 FEET TO SUBSIDE TO 2 TO 4 FEET BY LATE
  TONIGHT. A SMALL CRAFT ADVISORY MAY BE NEEDED AGAIN SUNDAY
  HOWEVER AS SOUTHWEST WINDS INCREASE BACK TO 10 TO 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
455 
WHUS71 KCLE 110230
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
930 PM EST SAT DEC 10 2011

LEZ146>149-110330-
/O.CAN.KCLE.SC.Y.0064.000000T0000Z-111211T0800Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
930 PM EST SAT DEC 10 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 9, 3:20 AM EST, 30 minutes earlier.

Area forecast discussion, Dec 9, 3:20 AM EST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
320 AM EST FRI DEC 9 2011

.SYNOPSIS...
A COLD FRONT OVER MICHIGAN WILL MOVE ESE ACROSS THE AREA TODAY THEN
HIGH PRESSURE WILL BUILD IN FOR SATURDAY AND SUNDAY. THE RIDGE WILL
WEAKEN SOME FOR TUESDAY THEN REBUILD OVER THE REGION WEDNESDAY
BEFORE SHIFTING OFF TO THE EAST THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM FRIDAY EVENING/...
LATEST MODELS INDICATE FLARE UP OF BAND OF SNOW ACROSS CWA THROUGH
12Z THEN JET STREAM ENERGY WEAKENS ALONG WITH SNOWFALL. CURRENT
RADAR IMAGES VERIFY THE FLARE UP THAT HAS OCCURRED NOW WE WILL WAIT
TO SEE IF THE MODELS ARE CORRECT WITH THE DIMINISHING THAT OCCURS
AROUND 12Z. COLD FRONT CROSSING AREA WILL LIKELY PRODUCE ANOTHER
BAND OF LIGHT SNOW SO ALL SAID AND DONE EXPECT SNOWFALL THROUGH 6 PM
TO RANGE FROM AN INCH OR LESS WEST AND SOUTH TO 1.5 TO 2.5 IN THE
SNOWBELT WHERE SOME LAKE ENHANCEMENT WILL BEGIN TO TAKE PLACE THE
SECOND HALF OF THE AFTERNOON.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH MONDAY NIGHT/...LAKE EFFECT
CONTINUES TONIGHT. MID LEVEL MOISTURE MOVES OUT BY LATE EVENING
LEAVING MOISTURE MAINLY 850 MB AND BELOW. LACK OF DEEP MOISTURE
COMBINED WITH ANTICYCLONIC FLOW SHOULD OFFSET GOOD THERMODYNAMIC
PROFILE SO WILL STAY WITH GAME PLAN OF ONLY SEEING 2 TO LOCALLY 4
MORE INCHES OF LAKE EFFECT. THIS MEANS ADVISORY WILL CONTINUE. WILL
ADD LAKE AND GEAUGA COUNTIES AS ARW MODEL SHOWS A SOUTHERN BAND
SETTING UP ACROSS LAKE AND NORTHERN GEAUGA COUNTIES WITH THE WEST
FLOW. WINDS NOT LOOKING VERY STRONG SO DON'T THINK BLOWING AND
DRIFTING WILL BE MUCH OF A PROBLEM.

LINGERING LAKE EFFECT SHSN SAT SHOULD GRADUALLY TAPER TO MOSTLY
FLURRIES DURING THE DAY AS HIGH PRESSURE MOVES IN WITH DRIER AIR AND
INCREASING SUBSIDENCE. LAST OF FLURRIES DURING THE EVENING SHOULD
END BY MIDNIGHT AS WARM ADVECTION AT 850 MB OCCURS.

HIGH PRESSURE IN CONTROL EXPECTED TO PROVIDE DRY WEATHER LATER SAT
NIGHT THROUGH MON NIGHT. TEMPS WILL MODERATE FROM READINGS THAT RUN
ABOUT 10 DEG BELOW NORMAL ON SAT TO A LITTLE ABOVE NORMAL BY MONDAY.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
A WEAK FRONT MOVES THROUGH TUESDAY AND THEN A LITTLE LAKE EFFECT
SNOW MAY OCCUR TUESDAY NIGHT INTO WEDNESDAY OVER NE OHIO AND NW PA.
AT THIS TIME IT DOES NOT LOOK REAL SIGNIFICANT AS THE LAKE AND 850
MB TEMPERATURE DIFFERENCE MAY BE ONLY AROUND 13C. HIGH PRESSURE WILL
MOVE ACROSS THE AREA WEDNESDAY NIGHT AND THEN ANOTHER SYSTEM WILL
HEAD TOWARD THE REGION. TEMPERATURES WILL MODERATE WITH THIS NEXT
SYSTEM AND IT WILL BE WARM ENOUGH FOR RAIN. DIDN'T MAKE TOO MANY
CHANGES TO THE LONG TERM EXCEPT BACKED DOWN ON THE PRECIPITATION
CHANCES WEDNESDAY NIGHT.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
QUICK MOVING STORM SYSTEM WILL BRING A CHANCE OF SNOW STARTING
AROUND 09Z ACROSS THE WEST. THIS WILL GRADUALLY SPREAD EASTWARD
THROUGH THE EARLY MORNING HOURS. THE SNOW WILL THEN END FROM WEST
TO EAST BY LATE MORNING. IT WILL LINGER THE LONGEST IN THE
VICINITY OF KERI WHERE SOME LAKE EFFECT SNOW MAY DEVELOP. IT
APPEARS THAT THE MVFR CEILINGS AND VISIBILITIES WILL NOT OCCUR
UNTIL THE SNOW BEGINS. THERE IS A 2 TO 4 HOUR WINDOW WHERE
VISIBILITIES MAY DIP TO IFR AT TIMES. AT THIS POINT IT APPEARS
VISIBILITIES COULD DIP TO AROUND 2 MILES. ACCUMULATIONS OF SNOW
APPEAR THEY WILL BE FAIRLY LIGHT RANGING FROM A DUSTING TO MAYBE
AN INCH OR 2. THERE MAY END UP BEING SLIGHTLY HIGHER TOTALS FOR
INLAND ERIE COUNTY PA.

CEILINGS SHOULD LIFT AT MOST LOCATIONS DURING THE AFTERNOON WITH
LOW END VFR CONDITIONS ANTICIPATED IN THE WAKE OF THIS FAST MOVING
SYSTEM.

OUTLOOK...NON VFR CONDITIONS EARLY SATURDAY FOR NE OH/NW PA.

&&

.MARINE...
SOUTHWEST FLOW WILL BECOME WEST LATER TODAY AFTER THE FRONTAL
PASSAGE. WILL HAVE A SMALL CRAFT ADVISORY STARTING AT NOON FROM CLE
EAST UNTIL 4AM SATURDAY WITH WEST WINDS OF 10 TO 20 KNOTS AND 3 TO 5
FOOT WAVES. IT IS A MARGINAL EVENT. THE WINDS WILL DECREASE TONIGHT
AS THE RIDGE BUILDS IN. ON SATURDAY THE FLOW WILL BE WEST AT 10 TO
20 KNOTS BUT THE WAVES SHOULD BE JUST BELOW SMALL CRAFT ADVISORY
CRITERIA...IT WILL BE CLOSE. THE SMALL CRAFT ADVISORY MAY NEED TO BE
EXTENDED. BY SUNDAY AS THE HIGH MOVES EAST OF OHIO THE FLOW ON THE
LAKE WILL BE SOUTHWEST AND ON THE LIGHTER SIDE. A COLD FRONT WILL BE
APPROACHING THE LAKE FOR TUESDAY INTO TUESDAY NIGHT. SMALL CRAFT
ADVISORY CRITERIA COULD BE MET. HIGH PRESSURE WILL THEN BUILD IN FOR
WEDNESDAY NIGHT.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WINTER WEATHER ADVISORY UNTIL 4 AM EST SATURDAY FOR OHZ012>014-
     089.
PA...WINTER WEATHER ADVISORY UNTIL 4 AM EST SATURDAY FOR PAZ001>003.
MARINE...SMALL CRAFT ADVISORY FROM NOON TODAY TO 4 AM EST SATURDAY FOR
     LEZ146>149.

&&

SYNOPSIS...ADAMS
NEAR TERM...ADAMS
SHORT TERM...ADAMS
LONG TERM...KIELTYKA
AVIATION...MULLEN
MARINE...KIELTYKA
Hazardous weather outlook, Dec 9, 3:25 AM EST, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
325 AM EST FRI DEC 9 2011

LEZ061-142>149-162>169-OHZ003-006>011-017>023-027>033-036>038-047-
100830-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-HURON-MEDINA-
SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-
STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
325 AM EST FRI DEC 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

LIGHT SNOW TODAY ALONG WITH SNOW SHOWERS IN THE SNOWBELT TONIGHT
WILL LEAD TO REDUCED VISIBILITIES ALONG WITH SOME SNOW COVERED
ROADWAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ012>014-089-PAZ001>003-100830-
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
325 AM EST FRI DEC 9 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 10:03 AM ESTLake Effect Snow AdvisoryCLEAshtabula, Geauga, Lake24 hr

Nearby

Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.